Journal article icon

Journal article

Chow motives associated to certain algebraic Hecke characters

Abstract:

Shimura and Taniyama proved that if USD A USD is a potentially CM abelian variety over a number field USD F USD with CM by a field USD K USD linearly disjoint from F, then there is an algebraic Hecke character USD \lambda _A USD of USD FK USD such that USD L(A/F,s)=L(\lambda _A,s) USD. We consider a certain converse to their result. Namely, let USD A USD be a potentially CM abelian variety appearing as a factor of the Jacobian of a curve of the form USD y^e=\gamma x^f+\delta USD. Fix positive...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1090/btran/27

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
American Mathematical Society
Journal:
Transactions of the American Mathematical Society, Series B More from this journal
Volume:
5
Issue:
5
Pages:
102-124
Publication date:
2018-08-28
Acceptance date:
2018-05-17
DOI:
EISSN:
2330-0000
Language:
English
Keywords:
Pubs id:
1131101
Local pid:
pubs:1131101
Deposit date:
2020-09-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP